# SDR EY2R9600267

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6110 · Propeller Assembly
- Part: Retain  Bearing
- Part number: C5270
- Condition: Corroded
- Location: Prop Assy
- Part time: 3,797 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY RETAINING BEARING IS CORRODED
